# SDR AU980704

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: E, R, Y
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE FAILED.  LIMITED INFORMATION PROVIDED.
